# SDR CA121015009

- Difficulty date: October 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6110 · Propeller Assembly
- Part: Shaft
- Part number: 310294401
- Condition: Scored
- Location: Propeller
- Part time: 8,161 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE BUILDING UP A RENTAL ENGINE FOR A SCHEDULED ENGINE CHANGE ON OUR ACFT AN INSPECTION OF THE PROPELLER SHAFT INNER BORE SHOWED SIGNS OF SCORING.   THESE SCORE MARKS WERE FURTHER INSPECTED WITH A MAGNIFYING GLASS AND SHOWED SIGNS OF BEING A POSSIBLE CRACK.  ACUREN WAS BROUGHT IN TO DO AN NDT INPSECTION OF THE AREA AND FOUND THERE TO BE CRACKS ON THE INNER BORE OF THE PROPELLER SHAFT.  1 CRACK IS 5.50" IN LENGTH.  THE SECOND CRACK IS 1.75" IN LENGTH.  THE RGB WAS R & R WITH A SERVICEABLE UNIT. THE NDT REPORT SHOWS PICTURES TO INDICATE THE AREA WHERE THE CRACKS ARE LOCATED.
